# SDR SWIA971259

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Engine: Pwa PW118B
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Synchronizer
- Condition: Malfunctioned
- Location: Rt Prop
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PROP SYNC CAUSES 3 PERCENT NP FLUCTUATION ON RIGHT PROPELLER.  RETURNED TO LAX, MEL 61-24-1.  REPLACED PROP SYNCHROPHASER IAW MM 61-24-01, OPS CHECKS GOOD.
